A member asked:

How long risperidone withdrawal symptoms go i take 2 mg for about 3 years i stop it now slowly but feeling weak have no energy plz tell what i do :( ?

A doctor has provided 1 answer
Dr. Lynne Weixel answered

Specializes in Clinical Psychology

This is one of the most difficult drugs to stop. It needs to be slow and as you see - even then it is rough! Perhaps your Dr can find a thing to see you through it. Otherwise be kind to yourself and patient. Many drop 10% every 2-4 wks - so you might take 6 mths or even more. Always think about these issues before starting another psychotropic. Discuss it w/ your Dr!

Answered Aug 15, 2016

1.4k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...